# SDR A6WA200000067

- Difficulty date: November 11, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- Aircraft time: 27,180 hours, 38,084 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Pin
- Part number: HC537L0002004U
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF NLG RETRACTION BOSS FOUND EVIDENCE OF VISUAL FRETTING OF ATTACH PIN. FURTHER INSPECTION REVEALED TORQUE AT 20 FT LBS AND SIGNS OF CRACKING VISUALLY CONFIRMED BY NDT SIDEWALL BAD.  MAINTENANCE REPLACED NOSE DIAPHAGM PER RIL HC53H9416.
